# SDR SWAA2022012729265

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 34,915 hours, 20,497 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL 192F HAS CORROSION UNDER #2 DME AND MARKER BEACON ANTENNAS / REMOVED AND REPLACED PANEL 192F PER SIP; INSTALLED #1 AND #2 DME ANTENNAS PER MM 34-55-11.#1 AND #2 DME OPS CHECKED GOOD PER MM 34-55-11.INSTALLED MARKER BEACON ANTENNA PER 34-32-11.MARKER BEACON OPS CHECKED GOOD PER MM 34-32-11
